# SDR AALA20100222TUL16

- Difficulty date: February 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 35,496 hours, 12,162 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER 8 SLAT BESIDE COVE SKIN IS CRACKED AT THE INBOARD DRIVE TRACK FITTING AREA.  INSTALLED EXTERNAL DOUBLER ON NUMBER 8 SLAT INBOARD COVE SKIN PER 57-43-00-04.
